Why would swelling from Restylane go down in only half of my face? (photos)
Doctor Answers 5
Swelling After Injections
Swelling and asymmetry immediately after the injections can occur. It often takes several days for the full results and swelling to resolve. If after two weeks there is still asymmetry, I would consult a board certified dermatologist for examination. Best, Dr. Green
Swelling after Restylane
Uneven swelling after restylane
You might also like...
Swelling after fillers
It is very common for the sides of the face to swell differently. It takes about 1-2 weeks for the swelling to go completely away. It takes about 7-10 days to see the final result of Botox. Even if you started the night on your back it is very common for the face to fall one direction or the other and become more swollen. After a few weeks if there is still a difference then you may consider either a touch up filler or touch up Botox.
I hope this helps and good luck.
Swelling Post fillers On Face
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.